# SDR HEEA0010790

- Difficulty date: August 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6992
- Make and model: Bell 222U
- Aircraft serial: 47521
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Actuator Assy
- Part number: 222382001103
- Condition: Worn
- Location: Servo Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR ASSY WORN BEARINGS.
